# SDR FDEA201709102475

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,776 hours, 17,412 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: A25461104
- Part serial: H0861
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BRAKES CHECK PRIOR TO TAXI, INDICATED BRAKE  PRESSURE WOULD NOT GO TO ZERO, BUT RECOVERED TO  NORMAL AFTER PARKING BRAKE WAS RELEASED. PRESSURE  REACTED NORMALLY AFTER SHUTDOWN.  COMPLETED PARKING BRAKE SELECTOR REMOVAL AND REPLACEMENT PER AMM 32-45-12-04, NO DEFECTS NOTED. COMPLETED AUTOMATIC BRAKE SELECTOR VALVE REMOVAL AND REPLACEMENT PER 32-42-13-04, BRAKE SELECTOR VALVE BLEEEDING ACCOMPLISHED ON WRI 32-45/9889.
